# SDR 2023FA0000623

- Difficulty date: May 12, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Aircraft: N1746F
- Make and model: Cessna 172R
- Aircraft serial: 17280532
- Engine: Lyc IO360L2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED COWL, FOUND NR 1 FOUND CRACKED AND SEPARATED. FAA PHOTOGRAPHED & AUTHORIZED THE CYLINDER TO BE REPLACED WITH OVERHAULED CYLINDER.  NOTE: REPORTED THE NR 4 CYLINDER PREVIOUSLY.
